# SDR ASOA2015051512852

- Difficulty date: May 11, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 17,603 hours, 12,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOUT 30 INCHES IN FWD CABIN, EMERGENCY LIGHT STRIP WILL NOT STAY SECURE.  REPLACED EMERGENCY LIGHT STRIP MARKING IAW AMM 33-51-01 ACFT OK FOR SERVICE.
